# SDR 98ZZZX1599

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6265B
- Make and model: Cessna 210M
- Aircraft serial: 21062727
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: C2925010105
- Condition: Defective
- Location: Ignition
- Part time: 2,957 hours
- Component: Gerdes, A510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IGNITION SWITCH, MODEL A-510.  KEY CAN BE REMOVED AND FALLS OUT IN ALL POSITIONS.  RECOMMEND RE-PUBLISHING WARNING FOR MECHANICS TO CHECK FOR THIS CONDITION AT EVERY INSPECTION.
